Tennessee, 2009

Tornadoes and Hail in Tennessee, May 8, 2009

May 8, 2009 · NWS MRX · 18 events in 12 counties and zones

A highly organized mesoscale convective vorticity maximum with strong low to mid tropospheric flow coupled with moderate instability resulted in the development of discrete supercellular thunderstorms. These storms produced a long-lived tornado across Northeast Tennessee late in the afternoon and another long duration tornado across Southwest Virginia later in the evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$105,000
Crop damage
$5,000
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

A highly organized mesoscale convective vorticity maximum with strong low to mid tropospheric flow coupled with moderate instability resulted in the development of discrete supercellular thunderstorms. These storms produced a long-lived tornado across Northeast Tennessee late in the afternoon and another long duration tornado across Southwest Virginia later in the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at May 8, 1:27 PM EST, 2 hours 3 minutes earlier.

Area forecast discussion, May 8, 1:27 PM EST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
227 PM EDT FRI MAY 8 2009

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...CURRENT SURFACE
ANALYSIS SHOWS A LOW PRESSURE SYSTEM STRENGTHENING OVER THE MID MS
RIVER VALLEY...WITH A WELL-DEFINED MCS OVER THE WESTERN TN RIVER
VALLEY MOVING EASTWARD. MODELS INDICATE THAT A MODERATELY UNSTABLE
AIR MASS WILL DEVELOP ACROSS THE TN RIVER VALLEY THIS AFTERNOON...
WHICH IS SUPPORTED BY THE SPECIAL BNA SOUNDING TAKEN AT 18Z. THUS...
EXPECT THIS MCS TO CONTINUE MOVING INTO THE FORECAST AREA LATER THIS
AFTERNOON AND EVENING...BRINGING THE POTENTIAL FOR WIDESPREAD
DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. FORECAST
HELICITY VALUES ALSO SUPPORT THE POSSIBILITY OF AN ISOLATED TORNADO
OR TWO. THIS LOW PRESSURE SYSTEM IS PROGGED TO MOVE NORTHEAST ACROSS
THE OHIO RIVER VALLEY TONIGHT...BUT ITS TRAILING COLD FRONT SHOULD
ONLY SLOWLY MOVE INTO THE FORECAST AREA AND LINGER THROUGH SATURDAY
NIGHT. BY SUNDAY...ANOTHER LOW PRESSURE AREA IS PROGGED TO DEVELOP
ALONG THE FRONTAL BOUNDARY OVER THE DEEP SOUTH...RESULTING IN SOME
LINGERING CONVECTION ON SUNDAY. WHILE IT APPEARS TO BE A WET WEEKEND
FOR ALREADY SATURATED GROUNDS ACROSS THE FORECAST AREA...WILL NOT
ISSUE A FLOOD WATCH AT THIS TIME SINCE HEAVY RAINFALL AMOUNTS MAY
NOT BE ORGANIZED ENOUGH FOR A WATCH...ALTHOUGH THIS POSSIBILITY WILL
NEED TO BE EVALUATED BY LATER SHIFTS AS CONVECTIVE TRENDS BECOME
MORE APPARENT. AS FOR TEMPS...GUIDANCE VALUES ARE IN GOOD AGREEMENT
THROUGH THE PERIOD AND LOOK REASONABLE.

.LONG TERM (MONDAY THROUGH FRIDAY)...SCATTERED SHOWERS WILL BE
EXITING THE CWA TO OUR SOUTH DURING THE DAY MONDAY AS A FRONT
CONTINUES TO PUSH SOUTH OF THE AREA.  HIGH PRESSURE BUILDS IN FOR A
DRYING TREND TUESDAY AND WEDNESDAY.  CONFIDENCE LOW ON DETAILS...BUT
THE NEXT WEATHER SYSTEM SHOULD REACH INTO THE AREA THURSDAY INTO
FRIDAY.  STAYED NEAR GUIDANCE FOR TEMPS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  64  78  59  72  53 /  70  60  50  50  50
KNOXVILLE AIRPORT, TN    63  77  58  71  51 /  70  60  40  50  50
OAK RIDGE, TN            63  77  58  71  52 /  70  60  40  50  50
TRI CITIES AIRPORT, TN   62  75  57  69  49 /  70  60  40  40  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

DMG/MJB
Hazardous weather outlook, May 8, 8:35 AM EST, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
935 AM EDT (835 CDT) FRI MAY 8 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-091000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
935 AM EDT (835 CDT) FRI MAY 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS THE TENNESSEE RIVER VALLEY THIS AFTERNOON. WITH THIS NEXT
SYSTEM...THERE WILL BE THE POTENTIAL FOR WIDESPREAD DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. IN ADDITION...AN
ISOLATED TORNADO OR TWO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF UPPER LEVEL DISTURBANCES AND FRONTAL BOUNDARIES WILL
CREATE A GOOD CHANCE OF MORE SHOWERS AND THUNDERSTORMS THROUGH
SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS ANTICIPATED...BUT A FEW
STRONG TO MARGINALLY SEVERE THUNDERSTORMS COULD DEVELOP JUST ABOUT
ANY AFTERNOON OR EVENING THROUGH SUNDAY.

SATURATED GROUNDS FROM SEVERAL WET DAYS COULD CAUSE TREES TO FALL
MORE EASILY THAN NORMAL. ANY ADDITIONAL SIGNIFICANT RAINFALL MAY
CAUSE RIVERS AND STREAMS TO RISE TO NEAR OR ABOVE ABOVE FLOOD
STAGE...AND LEAD TO FLASH FLOODING AND POSSIBLE MUD SLIDES. REMAIN
ALERT FOR THIS POTENTIALLY DANGEROUS WEATHER...ESPECIALLY IF YOU
LIVE NEAR AREA CREEKS AND STREAMS...AND ANY OTHER FLOOD PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...AND MAY BE
NEEDED AT TIMES THROUGH SUNDAY.

DMG

In the hours before

Local storm report, May 8, 10:36 AM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1136 AM EDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
05/08/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN COUNTY WIDE. REPORTED BY HWY DEPT.

0810 AM     FLASH FLOOD      7 N LA FOLLETTE         36.47N 84.13W
05/08/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            MUDSLIDE WITH TREES DOWN, DUE TO FLASH FLOODING ON ROCK
            CREEK LANE. REPORTED BY HWY DEPT.

0954 AM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
05/08/2009                   MONROE             TN   LAW ENFORCEMENT

            FEW TREES AND POWER LINES DOWN BETWEEN MADISONVILLE AND
            TELLICO PLAINS.

1040 AM     TSTM WND DMG     3 NW HAYESVILLE         35.08N 83.86W
05/08/2009                   CLAY               NC   DEPT OF HIGHWAYS

            TREE DOWN ON FIRES CREEK RD. REPORTED BY HWY DEPT.

&&

MEP
Local storm report, May 8, 10:38 AM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1138 AM EDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             HUNTSVILLE              36.41N 84.49W
05/08/2009  E0.75 INCH       SCOTT              TN   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED.

0715 AM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
05/08/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            NUMEROUS TREES DOWN COUNTY WIDE. REPORTED BY HWY DEPT.

0743 AM     FLASH FLOOD      2 SE ELGIN              36.31N 84.58W
05/08/2009                   SCOTT              TN   AMATEUR RADIO

            SEVERAL INCHES OF WATER COVERING WOLF CREEK ROAD.

0743 AM     FLASH FLOOD      5 N HUNTSVILLE          36.49N 84.49W
05/08/2009                   SCOTT              TN   DEPT OF HIGHWAYS

            SEVERAL INCHES OF WATER COVERING BUFFALO ROAD.

0810 AM     FLASH FLOOD      7 N LA FOLLETTE         36.47N 84.13W
05/08/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            MUDSLIDE WITH TREES DOWN, DUE TO FLASH FLOODING ON ROCK
            CREEK LANE. REPORTED BY HWY DEPT.

0815 AM     TSTM WND DMG     2 NE NORRIS             36.23N 84.04W
05/08/2009                   ANDERSON           TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS.

0815 AM     TSTM WND DMG     3 SW MAYNARDVILLE       36.22N 83.84W
05/08/2009                   UNION              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED BY THUNDERSTORM WINDS.

0818 AM     HAIL             ALPHA                   36.18N 83.38W
05/08/2009  E0.75 INCH       HAMBLEN            TN   AMATEUR RADIO

            PENNY SIZE HAIL AT NATIONAL WEATHER SERVICE.

0840 AM     TSTM WND DMG     2 SW KNOXVILLE          35.95N 83.97W
05/08/2009                   KNOX               TN   LAW ENFORCEMENT

            A FEW TREES DOWNED BY THUNDERSTORM WINDS.

0841 AM     TSTM WND DMG     2 SW MAYNARDVILLE       36.23N 83.83W
05/08/2009                   UNION              TN   LAW ENFORCEMENT

            A TREE DOWNED BY THUNDERSTORM WINDS ALONG HIGHWAY 61
            WEST.

0930 AM     TSTM WND DMG     BENTON                  35.18N 84.65W
05/08/2009                   POLK               TN   UTILITY COMPANY

            FEW POWER LINES DOWN ON MOUNTAIN VIEW ROAD. REPORTED BY
            THE ELECTRIC COMPANY.

0954 AM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
05/08/2009                   MONROE             TN   LAW ENFORCEMENT

            FEW TREES AND POWER LINES DOWN BETWEEN MADISONVILLE AND
            TELLICO PLAINS.

1040 AM     TSTM WND DMG     3 NW HAYESVILLE         35.08N 83.86W
05/08/2009                   CLAY               NC   DEPT OF HIGHWAYS

            TREE DOWN ON FIRES CREEK RD. REPORTED BY HWY DEPT.

&&

MEP
Special weather statement, May 8, 3:22 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
422 PM EDT FRI MAY 8 2009

TNZ068-084>087-100-101-082115-
BRADLEY-LOUDON-MCMINN-MEIGS-NORTHWEST MONROE-SOUTHEAST MONROE-WEST
POLK-
422 PM EDT FRI MAY 8 2009

...A STRONG THUNDERSTORM WILL BE AFFECTING BRADLEY...
LOUDON...MCMINN...MEIGS...MONROE AND NORTHERN POLK COUNTIES...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHARLESTON...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES PRIMARY KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

DH

The radar

The Knoxville radar (KMRX), 123 km away, was scanning. The volume nearest the first event began at 20:29 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 7 tornado, 3 funnel cloud, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Morgan

When
May 8, 3:30 PM EST
Where
Morgan County, 0.56 mi E of Glades
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.250, -84.770

One tree and a few power lines were reported down in the vicinity of Chestnut Ridge.

Thunderstorm Wind, Anderson

When
May 8, 3:37 PM EST
Where
Anderson County, 0.69 mi N of Buffalo
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.140, -84.380

A few trees were reported down in Northwest Anderson county.

Thunderstorm Wind, McMinn

When
May 8, 4:02 PM EST
Where
McMinn County, 0.89 mi NW of Williamsburg
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.360, -84.540

Numerous trees and power lines were reported down along highway 30 east.

Thunderstorm Wind, McMinn

When
May 8, 4:02 PM EST
Where
McMinn County, 0.56 mi E of Old Englewood
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.420, -84.490

Numerous trees and power lines were reported down along highway 30 east and across northeastern sections of the county.

Tornado, McMinn

When
May 8, 4:02 PM EST
Where
McMinn County, 0.89 mi NW of Williamsburg
Rating
EF0
Path length
0.1 mi
Path width
20 yd
Reported by
NWS Storm Survey
Coordinates
35.360, -84.540

The tornado briefly touched down about two miles northwest of Etowah and produced 80 mph (EF0) intensity winds. The path width was 20 yards while path length was 0.1 mile. Numerous trees and power lines were downed as a result of the tornado.

Funnel Cloud, McMinn

When
May 8, 4:10 PM EST
Where
McMinn County, Etowah
Reported by
Emergency Manager
Coordinates
35.330, -84.530

Several first responders including policemen, firemen, and emergency medical technicians viewed funnel cloud.

Thunderstorm Wind, Monroe

When
May 8, 4:15 PM EST
Where
Monroe County, 0.56 mi E of Madisonville
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.520, -84.360

Several trees were reported down in Madisonville.

Tornado, Scott

When
May 8, 4:58 PM EST to 5:04 PM EST
Where
Scott County, 1.49 mi SSE of Winona
Rating
EF2
Path length
4.5 mi
Path width
200 yd
Property damage
$90,000
Reported by
Law Enforcement
Coordinates
36.360, -84.420

An EF2 tornado with a maximum wind speed of 135 miles an hour occurred around five miles southeast of Huntsville. The tornado initially touched down just west of the Fairview community with a maximum wind speed of 90 mph (EF-1) and a width of 100 yards. The tornado continued along an east path and increased in size and intensity to an EF-2 with a maximum wind speed at 135 mph and a width of 200 yards. Several large hardwood trees were snapped off near trunk level and a free standing cell phone tower was collapsed and twisted by the tornado winds. Extensive damage occurred in a concentrated path at least 80 yards in length at the 135 mph EF-2 level. The tornado continued east and finally weakened to an EF-1 with a maximum wind speed of 100 mph as it dissipated at the foothill of Gray Mountain. At least seven homes suffered minor to moderate wind damage along the 4.5 mile path of the tornado.

Funnel Cloud, Union

When
May 8, 5:40 PM EST
Where
Union County, 0.89 mi SW of Sharps Chapel
Reported by
Law Enforcement
Coordinates
36.340, -83.810

A dispatcher saw a funnel cloud north of Sharps Chapel.

Tornado, Union

When
May 8, 5:40 PM EST to 5:42 PM EST
Where
Union County, 0.82 mi NNE of Sharps Chapel to 1.55 mi NNE of Sharps Chapel
Rating
EF0
Path length
0.78 mi
Path width
20 yd
Crop damage
$5,000
Reported by
NWS Storm Survey
Coordinates
36.362, -83.797

A tornado touched down about a mile north northeast of Sharps Chapel. Several trees were blown over and twisted.

Tornado, Claiborne

When
May 8, 6:15 PM EST to 6:18 PM EST
Where
Claiborne County, 0.89 mi NW of Tazewell
Rating
EF2
Path length
2.2 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
36.460, -83.580

An EF-2 tornado with maximum wind speed of 110 miles an hour occurred around five miles southwest of Tazewell. The tornado initially touched down along Cole Road and quickly produced 110 mph winds. It lifted the roof off of a home on Cole Road moved east across the road and moved east across the road and destroyed two large wooden barns carrying debris up to a half mile away. Several trees were also snapped off at mid trunk level. The tornado continued in a 2.2 mile path and |dissipated near Neely Road.

Tornado, Grainger

When
May 8, 6:36 PM EST to 6:40 PM EST
Where
Grainger County, 0.69 mi S of Thorn Hill to 0.81 mi ESE of Bald Pt
Rating
EF0
Path length
5.95 mi
Path width
100 yd
Continued into
Hancock, Tn (MRX)
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
36.360, -83.420

A spotter reported a tornado on the ground moving east toward Thorn Hill. The tornado touched down 5.2 miles northeast of Thorn Hill in Grainger county then crossed into Hancock county. Wind speed was estimated at 80 mph in Grainger county at EF0 intensity. Damage included the downing and uprooting of numerous trees in Grainger county.

Tornado, Hancock

When
May 8, 6:40 PM EST to 6:42 PM EST
Where
Hancock County, 5.95 mi S of Big Creek to 2.68 mi SW of Luther
Rating
EF1
Path length
3.5 mi
Path width
100 yd
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
36.414, -83.337

EF0 tornado crossed over into Hancock County, Tennessee, ending about three miles west of Treadway along an east northeast path and intensified to EF1 with a maximum wind speed at 90 mph. Damage included downing of numerous trees with significant damage to several barns and outbuildings. Most single family homes along the path had roof damage.

Thunderstorm Wind, Grainger

When
May 8, 6:45 PM EST
Where
Grainger County, 0.89 mi SW of Bald Pt
Measured
75 kt (86 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.410, -83.360

Several trees were reported down and two barns were damaged.

Tornado, Washington

When
May 8, 7:45 PM EST to 7:46 PM EST
Where
Washington County, 1.49 mi SSW of Gray
Rating
EF0
Path length
0.1 mi
Path width
20 yd
Reported by
Law Enforcement
Coordinates
36.400, -82.480

Law enforcement confirmed a tornado touchdown.

Hail, Greene

When
May 8, 7:54 PM EST
Where
Greene County, 2.15 mi NNE of Baileyton
Measured
0.75 in hail
Reported by
Public
Coordinates
36.360, -82.820

Penny size hail occurred at Jearoldstown.

Funnel Cloud, Sullivan

When
May 8, 8:05 PM EST
Where
Sullivan County, 0.89 mi NW of Piney Flats
Reported by
Public
Coordinates
36.430, -82.310

The public reported a funnel cloud near Piney Flats.

Thunderstorm Wind, Sullivan

When
May 8, 8:10 PM EST
Where
Sullivan County, 0.89 mi NW of Piney Flats
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.430, -82.310

Several trees were reported down in the vicinity of Piney Flats.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2009Every state in 2009This day in weather historyThe tornado archive for Tennessee, 2009Warnings in Tennessee, May 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 164165, 164166, 164167, 164168, 164241, 164169, 164170, 164175, 164176, 191804, 164181, 164217, 195862, 164218, 164231, 164232, 164234, 164235.